| Model Number |
6382 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the flow sensor was not reading.As a result, a spare flow sensor was employed.The surgical procedure was competed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Per the field service representative (fsr), the user employed a replacement flow sensor which corrected the issue, but then the issue later reoccurred.The fsr evaluated the flow system and was not able to duplicate the reported complaint.There were no issues or failures found in the log data.Release testing was performed, and the flow system passed all testing.The unit operated to the manufacturer¿s specifications.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.